# SDR UALA2011030401060

- Difficulty date: March 3, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 57,813 hours, 21,295 cycles
- Engine: Iae V2527A5
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 20412374417
- Part serial: 145
- Condition: Faulty
- Location: Vhf Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT HEADSET CANNOT RECEIVE.  STARTED DURING DESCENT.  SPEAKER AND TRANSMIT WORKS FINE.  REPLACED VHF 1.  SYSTEM CHECKS NORMAL WHILE AT THE GATE USING 128.95.  CAPTS HEADSET STILL INOP, COMPLIED WITH MEL.  LOSS OF TRANSMISSION FROM CAPT'S BOOMSET- NEED AMU (1RN).  REPLACED AMU REF MM 23-51-34, SYSTEM CHECKS NORMAL AT THE GATE.
